# SDR CA980325012

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Seized
- Location: Lt Pack
- Part time: 35,304 hours
- Component: Allied, 6806404
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) A/C RETURNED TO GATE DUE LT PACK TEMP EICAS MESSAGE AND LT PACK INOP LIGHT ON.  LT ACM REPLACED.
